Repositorio de producción científica de la Universidad de Sevilla

Asymptotic properties of generalized Laguerre orthogonal polynomials

 

Advanced Search
 

Show simple item record

dc.creator Álvarez Nodarse, Renato es
dc.creator Moreno Balcázar, Juan José es
dc.date.accessioned 2016-05-31T11:03:01Z
dc.date.available 2016-05-31T11:03:01Z
dc.date.issued 2004-06
dc.identifier.citation Álvarez Nodarse, R. y Moreno Balcázar, J.J. (2004). Asymptotic properties of generalized Laguerre orthogonal polynomials. Indagationes Mathematicae, 15 (2), 151-165.
dc.identifier.issn 0019-3577 es
dc.identifier.uri http://hdl.handle.net/11441/41725
dc.description.abstract In the present paper we deal with the polynomials L(α,M,N) n (x) orthogonal with respect to the Sobolev inner product (p, q) = 1 Γ(α+1) Z ∞ 0 p(x)q(x) x α e −x dx + M p(0)q(0) + N p 0 (0)q 0 (0), N,M ≥ 0, α > −1, firstly introduced by Koekoek and Meijer in 1993 and extensively studied in the last years. We present some new asymptotic properties of these polynomials and also a limit relation between the zeros of these polynomials and the zeros of Bessel function Jα(x). The results are illustrated with numerical examples. Also, some general asymptotic formulas for generalizations of these polynomials are conjectured. es
dc.description.sponsorship Junta de Andalucía es
dc.description.sponsorship Dirección General de Investigación es
dc.description.sponsorship Unión Europea es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Elsevier es
dc.relation.ispartof Indagationes Mathematicae, 15 (2), 151-165.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Asymptotics es
dc.subject Laguerre polynomials es
dc.subject generalized Laguerre polynomials es
dc.title Asymptotic properties of generalized Laguerre orthogonal polynomials es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Análisis Matemático es
dc.relation.projectID FQM 0262 es
dc.relation.projectID BFM 2000-0206-C04-02 es
dc.relation.projectID info:eu-repo/grantAgreement/EC/INTAS-2000-00272 es
dc.relation.projectID FQM 0229 es
dc.relation.projectID BFM 2001-3878-C02-02 es
dc.relation.publisherversion http://dx.doi.org/10.1016/S0019-3577(04)90012-2
dc.identifier.doi 10.1016/S0019-3577(04)90012-2 es
idus.format.extent 14 p. es
dc.journaltitle Indagationes Mathematicae es
dc.publication.volumen 15 es
dc.publication.issue 2 es
dc.publication.initialPage 151 es
dc.publication.endPage 165 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/41725
Size: 155.0Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record